I had unprotected intercourse but its been a few weeks or so since. I've had a checkup twice by my doctor and everything has turned back negative with blood and urine.
Constantly every day and night all the time, I'm experiencing extreme heart palpitations, painful chills and hot flashes (I'm a guy though), sweating of the palms and forehead, and night sweats.
I got a shot for gonorrhea and for three days 100% of my symptoms disappeared and I felt great. Then when the fourth day came around, all symptoms returned.
I went back to the doctor and told him but he responded "We'll I shouldn't give you that injection again cause you could become resilient". So instead do I just live with these symptoms for the rest of my life?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.